# SDR FDEA202310111746

- Difficulty date: October 11, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24290
- Aircraft time: 78,403 hours, 29,706 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51302
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK CARGO FLOOR SEAT TRACK FLANGE HAS SEVERAL CORROSION LOC BET STA 1180   AND 122 RBL 45. SEAT TRACK WAS REMOVED, FABRICATED AND INSTALLED ON MAIN DECK CARGO FLOOR   BETWEEN STA 1180 TO STA 1280 AND RBL 45, IAW SRM 51-40-02.     MAJOR REPAIR
